RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 193, Number 8  


Topological analysis of the two-centre problem on the two-dimensional sphere
T. G. Vozmischeva, A. A. Oshemkov
3
Endomorphism rings of certain Jacobians in finite characteristic
Yu. G. Zarhin
39
On the irrationality measure for a $q$-analogue of $\zeta(2)$
W. V. Zudilin
49
Differential geometry of quasi-Sasakian manifolds
V. F. Kirichenko, A. R. Rustanov
71
Topological and metric properties of a one-dimensional dynamical system in laser physics
G. S. Chakvetadze
101
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019